Publications in 2001

 

Journal papers
-
Broersma, H.J. and Z. Ryjácek,
Strengthening the closure concept in claw-free graph,
Discrete Math. 233 (2001) 55-63.
-
Broersma, H.J., M. Kriesell and Z. Ryjácek,
On factors of 4-connected claw-free graphs,
Journal of Graph Theory 37 (2001) 125-136.
-
Borodin, O., H.J. Broersma, A. Glebov and J. van den Heuvel,
A structural theorem on planar triangulations in terms of bunches and stars,
Discrete Analysis and Operations Research Vol.\ 8 No.\ 2 (2001) 15-39 (in Russian).
-
Borodin, O., H.J. Broersma, A. Glebov and J. van den Heuvel,
Distant-2-colouring in planar graphs,
Discrete Analysis and Operations Research Vol.\ 8 No.\ 4 (2001) 9-33 (in Russian).
-
Broersma, H.J., S. Zhang en X. Li,
$\sigma _3$ type condition for heavy cycles in weighted graphs,
Discussiones Mathematicae: Graph Theory 21 (2001) 159-166.

   
Accepted papers
-
Bauer, D., H.J. Broersma, A. Morgana and E. Schmeichel,
Polynomial algorithms that prove an NP-hard hypothesis implies an NP-hard conclusion,
To appear in Discrete Applied Math.
-
Broersma, H.J., T. Kloks, D. Kratsch and H. Müller,
A generalization of AT-free graphs and a generic algorithm for solving triangulation problems,
To appear in Algorithmica.
-
Bondy, J.A., H.J. Broersma, J. van den Heuvel and H.J. Veldman,
Heavy cycles in weighted graphs,
To appear in Discussiones Mathematicae: Graph Theory.
-
Broersma, H.J. and X. Li,
Some approaches to a conjecture on short cycles in digraphs,
To appear in Discrete Applied Math.
-
Broersma, H.J. and L. Xiong,
On minimum degree conditions for supereulerian graphs,
To appear in Discrete Applied Math.
-
Broersma, H.J.,
On some intriguing problems in hamiltonian graph theory - a survey,
To appear in Discrete Math.
-
Broersma, H.J., S. Zhang, X. Li, and L. Wang,
A Fan type condition for heavy cycles in weighted graphs,
To appear in Graphs and Combinatorics.
-
L. Xiong, H.J. Broersma, C.Hoede, and X. Li,
Degree sums and subpancyclicity in line graphs,
To appear in Discrete Math.

   
Internal reports
-
H.J. Broersma, L. Xiong, and K. Yoshimoto,
Toughness and hamiltonicity in k-trees,
Memorandum No. 1576 (March 2001). pdf-file